# SDR 9JLA2014072107461

- Difficulty date: July 15, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N363WC
- Make and model: Cessna 550
- Aircraft serial: 5501098
- Aircraft time: 4,714 hours, 3,575 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 230800251
- Part serial: 96764
- Condition: Defective
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED DURING THE RT ENG START THE ENG STARTER WOULD NOT ENGAGE WHEN THE START BUTTON WAS DEPRESSED.  TROUBLE SHOT THE NR 2 BY VERIFYING VOLTAGES AT THE STARTER TERMINAL WITH START BUTTON ENGAGED. FOUND THE NR 2 STARTER & GEN DEFECTIVE.  REMOVED THE DEFECTIVE STARTER & GEN PN 23080-025-1, SN 96764.  INSTALLED AN OVERHAULED CONDITION STARTER & GEN.  OPERATIONS CHECKED OK.  SN 96764 FAILED AFTER 253.1TT & 144 TC.
